# SDR SIMA20011178

- Difficulty date: April 12, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: E95300013019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURNIG CPCP-2 INSPECTION MAINTENANCE REPORTED THE RIGHT FLIGHT ATTENDANT AND LEFT FLIGHT ATTENDANT SEAT TRACKS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS IAW EO E9-5300-013.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
